MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/04/2025, it was reported by a sales representative via email that an ar-2324kbcct knotless swivellock was inserted into the pilot hole, malleted down to bone, and turned to advance the threads.Once the orange tab was taken off, sutures were unraveled, and when the surgeon went to take the driver out, the sutures prevented the driver from coming out, causing the anchor to rip out of bone, and the suture to remain caught in the swivelock driver.We attempted to pull the suture out of the pear head on the back table, and it would not move.This occurred during use in a case with no patient effect.Additional information requested on may 2, 2025.
 
Additional Manufacturer Narrative
Additional information: b3, b5, h3, h6.
 
Event or Problem Description
Additional information was received on 05/02/2025: this occurred during a rotator cuff repair procedure on (b)(6) 2025.The procedure was completed using one 2.6 rc fibertak for the medial row and ar-2324kbcct for the lateral row, and before insertion, the tape was removed from the eyelet to allow the fibertak suture to pass through instead.There was a case delay due to the need to retrieve the eyelet and anchor arthroscopically and prepare for a new anchor.Bone quality was decent, and the fibertak insertion proceeded without issues.The silver punch, ar-1927pb, was used to create the pilot hole.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device damage.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21953060
Report Number1220246-2025-01867
Device Sequence Number13025771
Product Code MAI
UDI-Device Identifier00888867351127
UDI-Public(01)00888867351127(11)241113(17)281031(10)15347275
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.75MM BC KNOTLESS SWIVELOCK W/ TAPE
Device Catalogue NumberAR-2324KBCCT
Device Lot Number15347275
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by ManufacturerNot provided
09/30/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/28/2025
10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown